UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/22024

タイトル: COMPOSITION AND DECOMPOSITION OF MULTIDIMENSIONAL POLYNOMIAL-NORMAL
著者: Maj, Monika
Pasternak-Winiarski, Zbigniew
キーワード: characteristic function
decomposition theorem
polynomial-normal distribution
発行日: 2007年12月28日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 14 (2007), No. 4, Page 511-530
抄録: We show that the characteristic function of a $d$-dimensional polynomial-normal distribution $PND_{d}$ has only $PND_{d}$ factors.
URI: http://hdl.handle.net/2261/22024
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms140402.pdf169.75 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください